MAUDE Adverse Event Report: ARTHREX, INC. BONE CUTTER, 4.0MM X 13CM; SAW BLADE

ARTHREX, INC. BONE CUTTER, 4.0MM X 13CM; SAW BLADE
Model Number BONE CUTTER, 4.0MM X 13CM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via email that (2) ar-8400bc bone cutter became damaged during a procedure on (b)(6) 2024.No further information was provided.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual inspection, it was noted that the outer and inner tubes of the bone cutter, 4.0 mm x 13 cm had bent.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error due to excessive "side-loading" and/or prying/leveraging the device during use.

Brand Name
BONE CUTTER, 4.0MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18661365
Report Number1220246-2024-00837
Device Sequence Number17863782
Product Code GFA
UDI-Device Identifier00888867043466
UDI-Public00888867043466
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBONE CUTTER, 4.0MM X 13CM
Device Catalogue NumberAR-8400BC
Device Lot Number14974307
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown